MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL STEM CEMENTLESS COLLARLESS HIGH OFFSET 12/14 TAPER SIZE 4; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FEMORAL STEM CEMENTLESS COLLARLESS HIGH OFFSET 12/14 TAPER SIZE 4; PROSTHESIS, HIP
Catalog Number 574102040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: netherlands.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that a patient experienced a per-prosthetic fracture.Attempts have been made and no further information is available.
 
Event or Problem Description
It was reported that a patient underwent a hip revision approximately one day post implantation due to a periprosthetic fracture.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: a1; a2; a3; a4; b4; b5; b7; d6b; g3; h2; h6.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.G2: norway.Proposed code: mechanical (g04) ¿ stem.No product was returned or pictures provided; visual and dimensional evaluations could not be confirmed.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: spinal anesthesia, sciatic nerve spared, trial implants good stability, joint irrigated and closed.One day post-op, the patient sustained a periprosthetic fracture and was revised.Patient revised and implant thrown away.Removal of stem and lateral plate.No medical records provided regarding revision.The complaint was unable to be confirmed.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL STEM CEMENTLESS COLLARLESS HIGH OFFSET 12/14 TAPER SIZE 4
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20450099
Report Number0001822565-2024-03266
Device Sequence Number20986743
Product Code LZO
UDI-Device Identifier00889024508774
UDI-Public(01)00889024508774(17)280126(10)3139336
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number574102040
Device Lot Number3139336
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer10/22/2024
01/17/2025
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date11/13/2024
01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight93 KG